# SDR DALA2019031401667

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FLAP LOWER SKIN 73'' FROM INBD EDGE AND 18'' FROM T/E APROX AT LT WING. (AI). NRC 00642: DENT OUT OF LIMITS ON FLAP LOWER SKIN AT LT WING WAS REPAIRED PER SRM 57-00-00-2R-2 PAR. 4. A FIG. 201. (LP #0983336)
